Alert archive / Texas / Wind Chill Advisories in 2014
Wind Chill Advisory 2, NWS Lubbock, TX
NWS Lubbock, TX issued this wind chill advisory at Dec 30, 2014, 12:00 PM CST for 11 counties in Texas. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2014, 12:00 PM CST (18:00 UTC)
- Expired
- Dec 31, 2014, 9:00 AM CST
- In force
- 21 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Floyd County, TX, Hale County, TX, Hall County, TX, Lamb County, TX, Parmer County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 69 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 6.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 111 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 676 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
183 WWUS44 KLUB 301800 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1200 PM CST TUE DEC 30 2014 TXZ021>023-302100- /O.NEW.KLUB.WC.Y.0002.141230T1800Z-141230T2100Z/ /O.EXT.KLUB.WW.Y.0010.000000T0000Z-141230T2100Z/ PARMER-CASTRO-SWISHER- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA 1200 PM CST TUE DEC 30 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * TIMING...UNTIL 3 PM. * WIND CHILL VALUES...MINUS 5 TO MINUS 10 DEGREES. * MAIN IMPACT...OVERPASSES AND ROADS WILL BECOME ICY. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ037-043-044-302100- /O.EXB.KLUB.WW.Y.0010.141230T1800Z-141230T2100Z/ DICKENS-KENT-STONEWALL- INCLUDING THE CITIES OF...DICKENS...SPUR...JAYTON...ASPERMONT 1200 PM CST TUE DEC 30 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING DRIZZLE AND LIGHT SNOW...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * TIMING...UNTIL 3 PM CST. * MAIN IMPACT...OVERPASSES AND ROADS WILL BECOME ICY. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TXZ024-027>030-033>036-039>042-302100- /O.EXT.KLUB.WW.Y.0010.000000T0000Z-141230T2100Z/ BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-LUBBOCK-CROSBY- YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS... PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 1200 PM CST TUE DEC 30 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * TIMING...UNTIL 3 PM CST. * MAIN IMPACT...OVERPASSES AND ROADS WILL BECOME ICY. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
5 follow-up statements
484 WWUS44 KLUB 302058 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 258 PM CST TUE DEC 30 2014 TXZ021>023-310500- /O.EXT.KLUB.WC.Y.0002.000000T0000Z-141231T1500Z/ /O.EXT.KLUB.WW.Y.0010.000000T0000Z-141231T1500Z/ PARMER-CASTRO-SWISHER- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA 258 PM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... * TIMING...UNTIL 9 AM WEDNESDAY. * WIND CHILL VALUES...ZERO TO MINUS 10 DEGREES. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST ACCUMULATIONS WILL BE LESS THAN AN INCH. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ024-027>030-033>037-039>044-310500- /O.EXT.KLUB.WW.Y.0010.000000T0000Z-141231T1500Z/ BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-HOCKLEY-LUBBOCK-CROSBY- DICKENS-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS... DICKENS...SPUR...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 258 PM CST TUE DEC 30 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY... * TIMING...UNTIL 9 AM WEDNESDAY CST. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST ACCUMULATIONS WILL BE LESS THAN AN INCH. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
632 WWUS44 KLUB 310533 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1133 PM CST TUE DEC 30 2014 TXZ024-027>030-033-311500- /O.EXA.KLUB.WC.Y.0002.000000T0000Z-141231T1500Z/ /O.CON.KLUB.WW.Y.0010.000000T0000Z-141231T1500Z/ BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- INCLUDING THE CITIES OF...SILVERTON...QUITAQUE...MULESHOE... LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...MORTON 1133 PM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * TIMING...UNTIL 9 AM WEDNESDAY. * WIND CHILL VALUES...ZERO TO MINUS 10 DEGREES. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST SNOW AND ICE ACCUMULATIONS WILL BE LESS THAN AN INCH. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ031-032-038-311500- /O.EXA.KLUB.WW.Y.0010.000000T0000Z-141231T1500Z/ MOTLEY-COTTLE-KING- INCLUDING THE CITIES OF...MATADOR...ROARING SPRINGS...PADUCAH... GUTHRIE 1133 PM CST TUE DEC 30 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND FREEZING DRIZZLE...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * TIMING...UNTIL 9 AM WEDNESDAY CST. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST SNOW AND ICE ACCUMULATIONS WILL BE LESS THAN AN INCH. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE SINGLE DIGIT WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ TXZ025-026-311500- /O.EXA.KLUB.WC.Y.0002.000000T0000Z-141231T1500Z/ HALL-CHILDRESS- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS 1133 PM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * TIMING...UNTIL 9 AM WEDNESDAY. * WIND CHILL VALUES...ZERO TO MINUS 10 DEGREES. * MAIN IMPACT...VERY COLD TEMPERATURES AND GUSTY WINDS WILL CAUSE LOW WIND CHILL VALUES. * OTHER IMPACTS...LIGHT FREEZING DRIZZLE AND SNOW MAY CREATE SLICK SPOTS ON ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ021>023-311500- /O.CON.KLUB.WC.Y.0002.000000T0000Z-141231T1500Z/ /O.CON.KLUB.WW.Y.0010.000000T0000Z-141231T1500Z/ PARMER-CASTRO-SWISHER- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA 1133 PM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * TIMING...UNTIL 9 AM WEDNESDAY. * WIND CHILL VALUES...ZERO TO MINUS 10 DEGREES. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST ACCUMULATIONS WILL BE LESS THAN AN INCH. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ034>037-039>044-311500- /O.CON.KLUB.WW.Y.0010.000000T0000Z-141231T1500Z/ HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-KENT- STONEWALL- INCLUDING THE CITIES OF...LEVELLAND...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 1133 PM CST TUE DEC 30 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... * TIMING...UNTIL 9 AM WEDNESDAY CST. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST ACCUMULATIONS WILL BE LESS THAN AN INCH. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE SINGLE DIGIT WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
420 WWUS44 KLUB 310924 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 324 AM CST WED DEC 31 2014 TXZ021>024-027>030-033-311500- /O.CON.KLUB.WC.Y.0002.000000T0000Z-141231T1500Z/ /O.CON.KLUB.WW.Y.0010.000000T0000Z-141231T1500Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON 324 AM CST WED DEC 31 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...UNTIL 9 AM CST THIS MORNING THOUGH ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED CONTINUE MUCH OF TODAY AND TONIGHT. * WIND CHILL VALUES...ZERO TO MINUS 10 DEGREES. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST SNOW ACCUMULATIONS WILL BE LESS THAN ONE INCH. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITY...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ031-032-034>044-311500- /O.CON.KLUB.WW.Y.0010.000000T0000Z-141231T1500Z/ MOTLEY-COTTLE-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-YOAKUM-TERRY- LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MATADOR...ROARING SPRINGS...PADUCAH... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS... DICKENS...SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT 324 AM CST WED DEC 31 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...UNTIL 9 AM CST THIS MORNING THOUGH ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED CONTINUE MUCH OF TODAY AND TONIGHT. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST ACCUMULATIONS WILL BE LESS THAN ONE INCH. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE SINGLE DIGIT WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITY...AND USE CAUTION WHILE DRIVING. && $$ TXZ025-026-311500- /O.CON.KLUB.WC.Y.0002.000000T0000Z-141231T1500Z/ HALL-CHILDRESS- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS 324 AM CST WED DEC 31 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...UNTIL 9 AM WEDNESDAY. * WIND CHILL VALUES...ZERO TO MINUS 10 DEGREES. * MAIN IMPACT...VERY COLD TEMPERATURES AND GUSTY WINDS WILL CAUSE LOW WIND CHILL VALUES. * OTHER IMPACTS...LIGHT FREEZING DRIZZLE AND SNOW MAY CREATE SLICK SPOTS ON ELEVATED ROADWAYS. ADDITIONAL LIGHT ACCUMULATIONS WILL BE POSSIBLE TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
338 WWUS44 KLUB 311317 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 717 AM CST WED DEC 31 2014 TXZ025-026-311800- /O.EXB.KLUB.WW.Y.0010.000000T0000Z-141231T1800Z/ /O.CON.KLUB.WC.Y.0002.000000T0000Z-141231T1500Z/ HALL-CHILDRESS- INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS 717 AM CST WED DEC 31 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * TIMING...THE WINTER WEATHER ADVISORY IS IN EFFECT UNTIL NOON TODAY. THE WIND CHILL ADVISORY IS IN EFFECT UNTIL 9 AM THIS MORNING. TRAVEL IN RURAL PARTS OF THE AREA IS EXPECTED TO BECOME HAZARDOUS. * WIND CHILL VALUES...ZERO TO MINUS 10 DEGREES. * MAIN IMPACT...SNOW...SLEET AND OR LIGHT FREEZING DRIZZLE MAY CREATE SLICK SPOTS ON ELEVATED ROADWAYS. ADDITIONAL LIGHT ACCUMULATIONS WILL BE POSSIBLE TODAY AND TONIGHT. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL CAUSE LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ021>024-027>030-033-311800- /O.EXT.KLUB.WW.Y.0010.000000T0000Z-141231T1800Z/ /O.CON.KLUB.WC.Y.0002.000000T0000Z-141231T1500Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON 717 AM CST WED DEC 31 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * TIMING...THE WINTER WEATHER ADVISORY HAS BEEN EXTENDED UNTIL NOON TODAY. ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED FOR MUCH OF THE DAY AND TONIGHT. THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM. * WIND CHILL VALUES...ZERO TO MINUS 10 DEGREES. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST SNOW ACCUMULATIONS WILL BE LESS THAN ONE HALF INCH. TRAVEL ACROSS THE AREA REMAINS HAZARDOUS. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE LOW WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITY...AND USE CAUTION WHILE DRIVING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TXZ031-032-034>044-311800- /O.EXT.KLUB.WW.Y.0010.000000T0000Z-141231T1800Z/ MOTLEY-COTTLE-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-YOAKUM-TERRY- LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MATADOR...ROARING SPRINGS...PADUCAH... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS... DICKENS...SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT 717 AM CST WED DEC 31 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * TIMING...UNTIL NOON TODAY. HOWEVER...ADDITIONAL LIGHT ACCUMULATIONS OF SNOW...SLEET...AND OR FREEZING RAIN ARE EXPECTED CONTINUE MUCH OF TODAY AND TONIGHT. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST ACCUMULATIONS WILL BE LESS THAN ONE HALF INCH. TRAVEL ACROSS THE AREA REMAINS HAZARDOUS. * OTHER IMPACTS...VERY COLD TEMPERATURES AND GUSTY WINDS WILL ALSO CAUSE SINGLE DIGIT WIND CHILL VALUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITY...AND USE CAUTION WHILE DRIVING. && $$
153 WWUS44 KLUB 311517 WSWLUB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 917 AM CST WED DEC 31 2014 TXZ021>030-033-311800- /O.EXP.KLUB.WC.Y.0002.000000T0000Z-141231T1500Z/ /O.CON.KLUB.WW.Y.0010.000000T0000Z-141231T1800Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-COCHRAN- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MORTON 917 AM CST WED DEC 31 2014 ...A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...THE WIND CHILL ADVISORY HAS EXPIRED... .TIMING...A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON. HOWEVER...ADDITIONAL LIGHT ACCUMULATIONS ARE EXPECTED FOR MUCH OF THE DAY AND EVEN TONIGHT. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST SNOW ACCUMULATIONS WILL BE LESS THAN ONE HALF INCH. TRAVEL ACROSS THE AREA REMAINS HAZARDOUS. * OTHER IMPACTS...VERY COLD TEMPERATURES WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITY...AND USE CAUTION WHILE DRIVING. $$ TXZ031-032-034>044-311800- /O.CON.KLUB.WW.Y.0010.000000T0000Z-141231T1800Z/ MOTLEY-COTTLE-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-YOAKUM-TERRY- LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...MATADOR...ROARING SPRINGS...PADUCAH... LEVELLAND...LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS... DICKENS...SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST...JAYTON...ASPERMONT 917 AM CST WED DEC 31 2014 ...A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING...UNTIL NOON TODAY. HOWEVER...ADDITIONAL LIGHT ACCUMULATIONS OF SNOW...SLEET...AND OR FREEZING RAIN ARE EXPECTED CONTINUE MUCH OF TODAY AND TONIGHT. * MAIN IMPACT...ROADS AND OVERPASSES WILL BE ICY ALTHOUGH MOST ACCUMULATIONS WILL BE LESS THAN ONE HALF INCH. TRAVEL ACROSS THE AREA REMAINS HAZARDOUS. * OTHER IMPACTS...VERY COLD TEMPERATURES WILL CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITY...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 9:21 AM CST, 2 hours 39 minutes earlier.
Area forecast discussion, Dec 30, 9:21 AM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 921 AM CST TUE DEC 30 2014 .UPDATE... ISSUED A WINTER WEATHER ADVISORY FOR FREEZING DRIZZLE ON THE CAPROCK UNTIL NOON. MAY NEED TO EXTEND THIS AFTERNOON...AND IF SO WILL CONSIDER GOING THROUGH MUCH OF THE NIGHT. VERY COLD AIR MOVING SOUTHWARD SHOULD CHANGE FREEZING DRIZZLE MORE TO LIGHT SNOW AND PERHAPS LESS ICE ACCUMULATIONS BUT NOT CERTAIN AT THIS TIME. RMCQUEEN && .PREV DISCUSSION... /ISSUED 544 AM CST TUE DEC 30 2014/ UPDATE... KLBB 88D SHOWING THE EXPANSION OF VERY LIGHT REFLECTIVTY /ZERO TO MINUS 15 DBZ/ BTWN 1000 AND 5000 FT AGL AND LOWERING WITH TIME. THIS SHOULD BE THE PERIOD OF VERY LIGHT FLURRIES AND/OR FREEZING DRIZZLE ASSOCIATED WITH FRONTOGENTICAL FORCING. PER THE HRRR THIS PRECIP SHOULD SHIFT SWD WITH THE FORCING THROUGH THE MORNING. EXPECTATION IS IT SHOULD REMAIN TOO LIGHT CAUSE MUCH IN THE WAY OF DIFFICULTY THIS MORNING...BUT WILL CONTINUE TO MONITOR TRENDS. AVIATION... CIGS TO LOWER A BIT MORE DURING THE FIRST PART OF THE FCST PERIOD BUT SHOULD REMAIN MVFR THEN REMAIN PRETTY STABLE THROUGH THE REMAINDER OF THE PERIOD. ANTICIPATE SOME PERIODS OF LIGHT FREEZING DRIZZLE AND/OR FLURRIES THROUGH THE FCST TIME AS WELL. GUSTY NNE WINDS THROUGH MUCH OF THE DAY SHOULD RELAX TOWARD EVENING. PREV DISCUSSION... /ISSUED 428 AM CST TUE DEC 30 2014/ SHORT TERM... THE COLD FRONT IS NOW WELL INTO THE PERMIAN BASIN AND BIG COUNTRY WITH MUCH COLDER AIR FILTERING IN BEHIND IT RATHER THAN SURGING AT THIS POINT. WITH A GOOD STRATUS DECK NOW IN PLACE...ALTHOUGH NOT TERRIBLY LOW AT ABOUT 2000 FT AGL...AND LOW LEVEL COLD ADVECTION PERSISTING THROUGH THE DAY...TEMPS WILL HAVE TROUBLE MOVING OFF OF MORNING LOWS. INDEED...WILL LIKELY SEE TEMPS FALL THROUGH ABOUT MID-MORNING BEFORE SOME SLIGHT RECOVERY LATER IN THE DAY. HOWEVER...MAIN FOCUS CONTINUES TO BE ON CHANCE FOR VERY LIGHT PRECIPITATION TODAY AND TONIGHT AND POTENTIAL IMPACTS OF IT WITH TEMPS IN THE TEENS AND 20S. THIS PRECIP EVENT CONTINUES TO LOOK PRIMARILY ISENTROPIC DRIVEN WITH SOME MINOR CONTRIBUTION FROM FRONTOGENETICAL FORCING EARLY ON. ISENTROPIC PROJECTIONS DEPICT LIFT INITIALLY AT THE VERY TOP OF THE COLD AIR...PRIMARILY IN THE WARMER AND DRIER MID LEVELS ABOVE IT. HOWEVER...AS THE COLD AIR DEEPENS THROUGH THE DAY...SOME OF THIS COLD MOISTURE SHOULD BE TAPPED BY THE ISENTROPIC LIFT TO PRODUCE SOME LIGHT PRECIP. BEST WINDOW FOR THIS APPEARS TO BE BETWEEN 3 PM AND MIDNIGHT...AFTER WHICH ISENTROPIC LIFT WEAKENS SIGNIFICANTLY. QUESTION THEN BECOMES PHASE OF THIS PRECIPITATION. PROGGED SOUNDINGS SUPPORT EITHER FREEZING DRIZZLE OR VERY LIGHT SNOW. COLDER LOW LEVELS ACROSS THE NORTH AND WEST MIGHT END UP FAVORING FLURRIES TO A DUSTING OF SNOW WHILE FURTHER SOUTH AND EAST FREEZING DRIZZLE LIKELY TO BE PREDOMINANT. HOW MUCH IS A BIG QUESTION WITH SOUNDINGS SUGGESTING THE MODEL QPF OUTPUT IS OVERDONE. AS FOR POTENTIAL FOR ADVISORY...STILL SOME DETAILS TO WORK OUT SUCH AS FLURRIES VS DRIZZLE AND TIMING OF ONSET OF PRECIP HEAVY AND/OR WIDESPREAD ENOUGH TO BEGIN TO CAUSE TRAVEL ISSUES. SINCE CURRENT EXPECTATION IS THE MORE SIGNIFICANT PART OF THE EVENT IS STILL 8-12 HOURS AWAY AND ANOTHER MODEL RUN AND 12Z UA ANALYSIS SHOULD HELP NARROW DOWN THE DETAILS FURTHER...WILL DEFER ON THE ISSUANCE OF AN ADVISORY ATTM. LONG TERM... AN UA DISTURBANCE ACROSS THE GREAT BASIN IS STILL PROGGED TO PINCH OFF AND DIVE SSE TO ACROSS SRN CALI TOMORROW...AND ACROSS THE DESERT SW ON THURSDAY. AS SUCH...FLOW ALOFT WILL EVOLVE FROM A BROAD CYCLONIC FLOW TO SWRLY FLOW. IF THE ANTICIPATED TRACK OF THE SYSTEM DOES NOT CHANGE...IT WILL MOVE DIRECTLY ACROSS THE SOUTHERN PLAINS FRIDAY NIGHT THEN EXIT TO THE NE BY SATURDAY. THEREAFTER...DRY NW FLOW ALOFT WILL PREVAIL. TEMPS STRUGGLING TO GET OUT OF THE 20S WILL CHARACTERIZE WEDNESDAY AS THE CAA USHERED IN BY LAST NIGHT/S COLD FRONTAL PASSAGE REMAINS ENTRENCHED. FURTHERMORE...MAY ALSO EXPERIENCE A LINGERING FREEZING DRIZZLE/WINTRY MIX...COURTESY OF MOISTENED ATMOSPHERIC LOW LEVELS AND AN UPSLOPE SFC REGIME. THIS WINTRY MIX MAY BE HARD-PRESSED TO REACH THE GROUND AS IT WILL HAVE TO FALL THROUGH RATHER DRY MID-LEVELS...WHICH IS WHERE THE SLIVER OF UL SUPPORT IS MAXIMIZED. ON THURSDAY DURING THE DAY...A SIMILAR SCENARIO TO WEDNESDAY WILL PLAY OUT...WITH THE DIFFERENCE BEING PROGGED MODEL SOUNDINGS HINTING AT A WARM TONGUE DEVELOPING IN THE MID-LEVELS...THUS SUGGESTING MORE OF A FREEZING RAIN/WINTRY MIX OCCURRENCE. NONETHELESS...THE BEST LIFT IS STILL MAXIMIZED WITHIN THE DRY MID-LEVELS AND HENCE LIGHT PRECIP IS EXPECTED. BY THURSDAY NIGHT HOWEVER...MID-LEVELS ARE SHOWN TO MOISTEN AS THE UA SYSTEM DRAWS NEAR. THE BEST UL SUPPORT IS FINALLY TAPPING INTO ADEQUATE MOISTURE. MID-LEVEL MOISTENING OCCURRING WITHIN THE DENDRITIC ZONE COULD PROMOTE A CHANCE OF SNOW...PARTICULARLY ACROSS THE HIGHER TERRAIN OF THE NWRN ZONES. ELSEWHERE...FREEZING RAIN AND PERHAPS SLEET WILL BE COMMON...WITH THE EXCEPTION OF THE FAR ROLLING PLAINS WHERE A MIX OF A COLD RAIN AND FREEZING RAIN MAY OCCUR...GIVEN TEMPS WILL WARM TO SLIGHTLY ABOVE FREEZING THERE /LOWER 30S ELSEWHERE/. TEMPS WILL WARMUP FURTHER ON FRIDAY...INTO THE MIDDLE TO UPPER 30S ON THE CAPROCK TO UPPER 30S TO LOWER 40S OFF THE CAPROCK...WHICH WILL AFFECT THE PRECIP PHASE. COULD THEREFORE SEE MORE OF A RAIN AND SNOW MIX OR A RAIN AND FREEZING RAIN MIX DEVELOP BY THE EVENING /THE NWRN ZONES WILL BE THE EXCEPTION AS SOUNDING PROFILES SUGGEST LIGHT SNOW THERE/. LATE FRIDAY NIGHT-EARLY SATURDAY MORNING...LARGE SCALE ASCENT WILL BE FLEETING AS THE SYSTEM COMMENCE TO EXIT THE REGION. PERHAPS SOME LINGERING RAIN AND SNOW MIX WILL BE POSSIBLE ACROSS PORTIONS OF THE ROLLING PLAINS EARLY SATURDAY MORNING. THEREAFTER...DRY NW FLOW ALOFT WILL PREVAIL AND THE RETURN TO SRLY SFC FLOW EARLY NEXT WEEK WILL AID IN PUSHING TEMPS BACK UP TO NEAR 50. NOTE: ALTHOUGH THE WINTRY PRECIP IS EXPECTED TO BE LIGHT THIS WEEK...IT COULD STILL POSE A THREAT FOR HAZARDOUS ROAD CONDITIONS AS A THIN GLAZE OF ICE COULD FORM ACROSS OVERPASSES AND BRIDGES IN PARTICULAR. AS YOU HEAD OUT TO ENJOY THE NEW YEAR FESTIVITIES...CAUTION IS ADVISED. CHECK BACK TO STAY ALERT AND UP TO DATE WITH ANY WEATHER CHANGES. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 20 11 22 17 32 / 30 40 20 10 20 TULIA 22 13 22 19 32 / 30 40 10 10 20 PLAINVIEW 23 14 23 19 32 / 30 40 10 10 20 LEVELLAND 24 16 24 19 32 / 40 50 20 20 20 LUBBOCK 25 16 25 21 32 / 40 50 20 20 20 DENVER CITY 27 18 25 20 33 / 40 50 20 20 30 BROWNFIELD 27 18 25 20 33 / 40 50 20 20 30 CHILDRESS 28 18 25 22 34 / 30 40 10 10 20 SPUR 28 18 25 22 33 / 30 50 20 20 30 ASPERMONT 30 20 27 24 36 / 30 40 20 20 30 && .LUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES: TXZ021>024-027>030-033>036-039>042. && 05/99
Hazardous weather outlook, Dec 30, 9:16 AM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 916 AM CST TUE DEC 30 2014 TXZ021>044-311530- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 916 AM CST TUE DEC 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT LIGHT FREEZING DRIZZLE AND SNOW THIS MORNING MAY CONTINUE THIS AFTERNOON AND MUCH OF TONIGHT. COMBINED WITH TEMPERATURES IN THE 20S TODAY AND THE TEENS TONIGHT...TRAVEL MAY BECOME HAZARDOUS AS THE PRECIPITATION FREEZES TO ROADWAYS. A WINTER WEATHER ADVISORY IS IN EFFECT THIS MORNING FOR AREAS ON THE CAPROCK...AND MAY NEED TO BE EXTENDED LATER TODAY AS WELL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY TRAVEL COULD BECOME HAZARDOUS WEDNESDAY AS PATCHY FREEZING DRIZZLE DEVELOP WITH TEMPERATURES IN THE TEENS AND 20S. AS A STRONG UPPER LEVEL STORM SYSTEM APPROACHES THE HAZARDOUS OUTLOOK AREA FROM THE WEST LATER THIS WEEK...ADDITIONAL WINTRY PRECIPITATION IS EXPECTED TO DEVELOP THURSDAY THROUGH EARLY SATURDAY MORNING. PERSONS WITH TRAVEL INTERESTS THIS WEEK SHOULD PLAN FOR THE DEVELOPMENT OF HAZARDOUS ROAD CONDITIONS AND BE FLEXIBLE WITH THEIR TRAVEL PLANS.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 9:02 AM CST | Winter Weather Advisory | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more | 27 hr |
Nearby
Wind Chill Advisories in Texas, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.